# SDR AALA20010705

- Difficulty date: April 3, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- System (JASC): 2421 · AC Generator-Alternator
- Part: Harness
- Condition: Contaminated
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - FLT 121 - LEFT GENERATOR FAILED 10 MINUTES AFTER TAKEOFF, UNABLE TO RESET.  STARTED APU RETURNED TO LHR TAXI TIME PRIOR TO TAKEOFF WAS 18 MIN.  LEFT IDG/GCU WIRING TROUBLESHOOT IAW B767 FIM 24-20-00-1.  ALL FOUND TO BE OK.  LEFT IDG ENGINE HARNESS INSPECTED FOR CHAFING.  ALL OK.  IDG HARNESS FOUND TO HAVE OIL INGRESS FROM PREVIOUS OIL LEAK.  IDG HARNESS AND C/P CLEANED  ALL OIL REMOVED.  C/P RECONNECTED.  LEFT ENGINE GROUND RUN FOR 40 MINUTES WITH NUMEROUS ELECTRICAL LOAD CHANGES.  ALL OPS AND IND NORMAL.  NO REPEAT OF FAULT ON THE GROUND.  (M)
